Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
  • entries
    13
  • comments
    3
  • views
    3664

Log 5

Marcus49

1615 views

Hey guys, 

So turns out that the injections from Sunday are actually helping out. I guess that the acne sometimes gets worse before it gets better. I currently have scattered white heads around my chin and one in that area in between my upper lips and nose. So as of right now, it has been a month and 2 days since starting accutane, I have not seen any serious improvements in my skin. Although, when I first started taking it I was breaking out around (and even ON) my lips. That may or may not have been because of the moisturizer I was using on my lips (Waxelene) - I noticed that since I started using Burt's Bees Chapstick - WHICH I HIGHLY RECOMMEND - I stopped breaking out in that area. Still, the acne that exists right now is painful. 

In addition, the Vanicream Moisturizer has been working in terms of hydrating my skin although not as well as the Waxelene; I have to apply the Vanicream like 2-3 times more per day. Anyway, thanks for reading and like always feel free to ask me any questions you'd like. 



-J



0 Comments


Recommended Comments

There are no comments to display.

Guest
Add a comment...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×